MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TTSS METER
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Complaint was forwarded to packaging based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by packaging.No abnormalities observed.Most likely underlying root cause: mlc-9: user error caused or contributed to event.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Additional Manufacturer Narrative
Pending packaging investigation.
 
Event or Problem Description
Consumer reported complaint for missing package item (code chip).The expected fasting blood glucose test result range is undisclosed the customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 03/26/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9235618
Report Number1000113657-2019-10098
Device Sequence Number10848696
Product Code NBW
UDI-Device Identifier00021292001018
UDI-Public(01)00021292001018
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/26/2020
Device Model NumberKIT, TTSS METER
Device Catalogue NumberA4H01-81
Device Lot NumberRV5167
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/30/2019
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1